MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7040-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a high-pressure alarm was noted with a smiths medical cadd extension set, and three vials of medication was lost.No adverse effects were reported.
 
Additional Manufacturer Narrative
Other, other text: additional information: d10, h6, h10: device evaluation: one smiths medical cadd extension set was returned for analysis.Visual inspection was performed, and no discrepancies or damages were observed.The sample was set for accuracy testing using a cadd legacy plus and a balance mettler toledo.It was noted that the sample passed accuracy test, thus the failure mode reported was not confirmed.Based on the evidence, the complaint was not confirmed, and no fault was found.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
ofc 518
minneapolis, MN 55442
MDR Report Key12758925
Report Number3012307300-2021-10778
Device Sequence Number14239111
Product Code FPA
UDI-Device Identifier10610586020223
UDI-Public10610586020223
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/02/2024
Device Model Number21-7040-24
Device Catalogue Number21-7040-24
Device Lot Number3873551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale